# SDR ASOA20130813363

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 727
- Aircraft time: 29,247 hours, 16,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FLOOR SUPPORT CORRODED BEYOND LIMITS IN VARIOUS AREAS.  R & R LT FORWARD FLOOR SILL.
